Dimension and enumeration of primitive ideals in quantum algebras

Bell, J. and Launois, S. and Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10801-008-0132-5

Abstract

In this paper, we study the primitive ideals of quantum algebras supporting a rational torus action. We first prove a quantum analogue of a Theorem of Dixmier; namely, we show that the Gelfand-Kirillov dimension of primitive factors of various quantum algebras is always even. Next we give a combinatorial criterion for a prime ideal that is invariant under the torus action to be primitive. We use this criterion to obtain a formula for the number of primitive ideals in the algebra of 2xn quantum matrices that are invariant under the action of the torus. Roughly speaking, this can be thought of as giving an enumeration of the points that are invariant under the induced action of the torus in the "variety of 2xn quantum matrices".

Item Type: Article
Uncontrolled keywords: Primitive ideals; Quantum matrices; Quantised enveloping algebras; Cauchon diagrams; Perfect matchings; Pfaffians
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 25 Sep 2009 08:01
Last Modified: 25 Sep 2009 08:01
Resource URI: http://kar.kent.ac.uk/id/eprint/17523 (The current URI for this page, for reference purposes)
  • Depositors only (login required):